# SDR UIEA2018080301615

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 77,948 hours, 12,667 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 69B832811
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - BRACKET LT WING INBD REAR SPAR TO L/G SUPPORT BEAM CAVITY UPPER RLB WBL 138.70. REMOVED DAMAGED PART IAW SRM 51-40-02-0G-0 REV 83. INSTALL NEW PART IAW SRM 51-40-02-0G-0 REV 83 AND DWG 65B11525 SH2 REV E. JOB COMPLETED AND CONDITION CHECK NORMAL.
